MAUDE Adverse Event Report: Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3023-53
Medical Device Problem Codes Battery Problem (2885); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction field: d5, d10, e2, g2, g7 updated fields: b4, d9 (return to manufacture date), g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions, component code), h11 a biomed tech was dispatched to evaluate the unit.The biomed tech reported that failed the battery run time test at 44 min.The run time spec is 135 min.The biomed tech replaced the batteries 2x.The unit passed all functional and safety tests per factory specifications and the unit was returned to the customer.The defective battery was received for evaluation by the getinge failure analysis and testing dept.The following investigation was performed by carl famulare, technician of the maquet failure analysis and testing dept.The failure analysis and testing dept.Received part battery sealed lead acid 12v with a reported unit failure of short battery run time, not holding full charge.Please note this part number is a quantity of two batteries.The failure analysis and testing dept.Conducted a visual inspection and found the parts to be in good condition.The failure analysis and testing dept.Installed battery sealed lead acid 12v into the cs300 test fixture and tested the to factory specifications per the cs300 service manual part the fat dept.Was able to replicate the complaint of the short battery run time 44 minutes.The factory specification for battery run time is 135 minutes.The batteries failed testing.Retaining the batteries in the fat dept.Based on the fse investigation and the investigation of the returned component - the effect of battery will not charge or battery short run time on the cs300 is confirmed.

Brand Name
CS300 Intra-Aortic Balloon Pump, English, 110V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50579869
Report Number2249723-2026-0004131
Device Sequence Number9891045
Product Code DSP
UDI-Device Identifier10607567107882
UDI-Public(01)10607567107882
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-53
Device Catalogue Number0998-00-3023-53
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown